# SDR SWIA200719188

- Difficulty date: November 1, 2007
- Submitted: February 7, 2008
- Operation: Air carrier
- Aircraft: N430SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7523
- Aircraft time: 18,021 hours, 13,857 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280 AT LBL9 FLOORBEAM IS CRACKED, FOUND AT C-CHECK.  INSTALLED REPAIR PARTS PER REO 601R-53-11-171 AND CRJ200 SRM 51-42-06.
